# SDR HEEA079272

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 872 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143802240D
- Part serial: 9410208
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACEPLATE SEPARATED. FOUND SET SCREWS ON KNOBS WOULD NOT COME OUT.  HAD SET SCREWS DRILLED OUT.  REPLACED LENS AND KNOBS.  REPAIRED.  CLEANED FACEPLATE AND ALL BUTTONS.  BENCH CHECK GOOD.
